Propagation of Chaos and Poisson Hypothesis

Abstract : We establish the Strong Poisson Hypothesis for symmetric closed networks. In particular, the asymptotic independence of the nodes as the size of the system tends to infinity is proved.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02068983
Contributor : Stéphanie Suciu <>
Submitted on : Friday, March 15, 2019 - 1:43:05 PM
Last modification on : Tuesday, September 24, 2019 - 3:44:02 PM

File

1610.08492.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Serge Pirogov, Alexander Rybko, Senya Shlosman, Alexander Vladimirov. Propagation of Chaos and Poisson Hypothesis. Problems of Information Transmission, MAIK Nauka/Interperiodica, 2018, 54 (3), pp.290-299. ⟨10.1134/S0032946018030080⟩. ⟨hal-02068983⟩

Share

Metrics

Record views

153

Files downloads

51